Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 615612, 12 pages
http://dx.doi.org/10.1155/2011/615612
Research Article

Group-Invariant Solutions for Two-Dimensional Free, Wall, and Liquid Jets Having Finite Fluid Velocity at Orifice

Centre for Mathematics and Statistical Sciences, Lahore School of Economics, Lahore 53200, Pakistan

Received 28 January 2011; Accepted 22 June 2011

Academic Editor: Furong Gao

Copyright © 2011 R. Naz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Schlichting, “Laminare strahlausbreitung,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 13, pp. 260–263, 1933. View at Publisher · View at Google Scholar
  2. W. G. Bickley, “The plane jet,” Philosophical Magazine, vol. 23, pp. 727–731, 1937. View at Google Scholar
  3. D. P. Mason, “Group invariant solution and conservation law for a free laminar two-dimensional jet,” Journal of Nonlinear Mathematical Physics, vol. 9, supplement 2, pp. 92–101, 2002. View at Publisher · View at Google Scholar
  4. R. Naz, D. P. Mason, and F. M. Mahomed, “Conservation laws via the partial Lagrangian and group invariant solutions for radial and two-dimensional free jets,” Nonlinear Analysis, vol. 10, no. 6, pp. 3457–3465, 2009. View at Publisher · View at Google Scholar
  5. M. B. Glauert, “The wall jet,” Journal of Fluid Mechanics, vol. 1, pp. 625–643, 1956. View at Publisher · View at Google Scholar
  6. E. J. Watson, “The radial spread of a liquid jet over a horizontal plane,” Journal of Fluid Mechanics, vol. 20, pp. 481–499, 1964. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. Riley, “An applicaton of Mangler's transformation,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 14, pp. 197–202, 1961. View at Publisher · View at Google Scholar
  8. R. Naz, D. P. Mason, and F. M. Mahomed, “Conservation laws and conserved quantities for laminar two-dimensional and radial jets,” Nonlinear Analysis, vol. 10, no. 5, pp. 2641–2651, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. I. Naeem and R. Naz, “Wall jet on a hemi-spherical shell: conserved quantities and group invariant solution,” International Journal of Nonlinear Science, vol. 7, no. 2, pp. 149–158, 2009. View at Google Scholar · View at Zentralblatt MATH
  10. A. H. Kara and F. M. Mahomed, “Relationship between symmetries and conservation laws,” International Journal of Theoretical Physics, vol. 39, no. 1, pp. 23–40, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. Riley, “Asymptotic expansions in radial jets,” Journal of Mathematical Physics, vol. 41, pp. 132–146, 1962. View at Google Scholar · View at Zentralblatt MATH
  12. N. Riley, “Radial jets with swirl, part I. Incompressible flow,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 15, pp. 435–458, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. M. B. Glauert, Symposium uber Grenzschichtforschung, Springer, 1957, edited by H. Gortler.
  14. R. Naz, F. M. Mahomed, and D. P. Mason, “Symmetry solutions of a third-order ordinary differential equation which arises from Prandtl boundary layer equations,” Journal of Nonlinear Mathematical Physics, vol. 15, supplement 1, pp. 179–191, 2008. View at Publisher · View at Google Scholar